# SDR MASA200800135

- Difficulty date: February 16, 2008
- Submitted: February 18, 2008
- Operation: Air carrier
- Aircraft: N27173
- Make and model: Cndair CL6002B19
- Aircraft serial: 7173
- Aircraft time: 26,066 hours, 21,879 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 848847
- Part serial: MX599382
- Condition: Defective
- Location: Hydraulic Sys
- Part time: 11,023 hours, 8,865 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 7230, ORD - PILOT REPORTED A NOSE GEAR DISAGREE ON GEAR EXTENSION.  REMOVED AND REPLACED 3A PUMP, LOW FLOW VOLUME CAUSING GEAR DISAGREE.
